# SDR ASAA2012111493300

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 23,000 hours, 7,105 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002505
- Condition: Inoperative
- Location: Right
- Part time: 23,007 hours, 7,108 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FMC INOPERATIVE.  REPLACED FMC IAW MM 34-61-02.
